| Model Number |
1550225-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Myocardial Infarction (1969); Stenosis (2263)
| Date of Event |
02/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains in the patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Patient id (b)(6).It was reported that the procedure was performed on (b)(6) 2019, treating a lesion in the mid left anterior descending (lad).The 2.25 x 38 mm xience sierra stent was implanted.On (b)(6) 2020, the patient experienced chest pain during dialysis, diagnosed as myocardial infarction (mi).On (b)(6) 2020, coronary angiography was performed and noted in-stent restenosis.Intervention was performed, with implantation of an additional stent.On (b)(6) 2020, the patient experienced a second mi, reportedly not related to the implanted stent.No treatment was provided and the event resolved on (b)(6) 2020.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of myocardial infarction, angina and stenosis are listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
No additional information provided.